Wellordering proofs for metapredicative Mahlo. Strahm, T. The Journal of Symbolic Logic, 67(1):260–278, 2002.
Wellordering proofs for metapredicative Mahlo [pdf]Paper  bibtex   
@Article{str02,
  Author         = {Thomas Strahm},
  Title          = {Wellordering proofs for metapredicative {M}ahlo},
  Journal        = {The Journal of Symbolic Logic},
  Volume         = {67},
  Number         = {1},
  Pages          = {260{--}278},
  url            = {2002/str02.pdf},
  year           = 2002
}
Downloads: 0